our logo
Freedom is in you...
You are enough. You are your solution.  
Go Back   paxilprogress > Paxil > General Discussion
User Name
Password
Register Moderation Guidelines Members List Calendar Search Today's Posts Mark Forums Read

General Discussion Open discussion about Paxil, Paxil Withdrawal, successes and progress, good stories and bad, with and without.

Adverse Drug Reaction Reporting    FDA Warnings    Published Withdrawal Studies    Pregnancy Warnings    Forum Psychology

Reply
 
Thread Tools
Old 04-19-2012, 01:12 PM   #1
IMISSME
 
IMISSME's Avatar
 
Join Date: Oct 2011
Posts: 814
Another new symptom, fatigue

So, I have the burning nerve symptom all over my body. That seems new. But for the last two days I feel like I'm going to fall asleep during the day. This is new to me. I did cut out caffiene 2 weeks ago. Maybe that's got something to do with it. I was only drinking one cup in the morning but would have iced tea in the afternoon. But now I have burning nerves and extreme fatigue. I wonder if this is some new stage of withdrawal (a sign of healing perhaps?)
__________________
20 mg paxil 1998 for "night terrors"
2 attempts to quit mid 2000's
mid 2010, 10 mg after poopout
1 month 5 mg
5/5/2011 C/T'd
2 months physical symptoms minor bad thoughts then emotional hell, complete panic mid July
July 2011 started 15 mg Remeron for sleep
November 2013 at 1.0mg Remeron




IMISSME is offline   Reply With Quote
Old 04-19-2012, 02:05 PM   #2
trixiemom
 
Join Date: Mar 2012
Posts: 180
Re: Another new symptom, fatigue

I have the extreme fatigue like you wouldn't believe. I am only able to work half days at work and I come home and nap it's so bad. I didn't work for 3 weeks, in part because my fatigue was so bad I thought I was going to fall asleep driving to work. And I have never used much caffeine, don't drink coffee and rarely have soda, so I know for sure that isn't a factor for me!
__________________
20 mg paxil
2005-August 23, 2012

2/2012 - 15mg; 3/9/12 - 10 mg; 3/18/12 - 12.5 mg; 3/20/12 - 15 mg
4/11/12 - 14.25 mg; 4/18/12 - 13.5 mg; 4/25/12 - 12.75 mg; 5/2/12 - 12 mg; 5/10/12 - 11.25 mg; 5/17/12 - 10.5 mg; 5/24/12 - 9.75 mg; 5/31/12 - 9 mg; 6/7/12 - 8.25 mg; 6/14/12 - 7.5 mg; 6/21/12 - 6.75 mg; 6/28/12 - 6 mg; 7/5/12 - 5.25 mg; 7/12/12 - 4.5 mg; 7/19/12 - 3.75 mg; 7/26/12 - 3 mg; 8/2/12 - 2.25 mg; 8/9/12 - 1.5 mg; 8/16/12 - .75 mg; 8/23/12 - 0
trixiemom is offline   Reply With Quote
Old 04-19-2012, 02:23 PM   #3
LCrawford67
Moderator
"Freakishly Optimistic"
 
LCrawford67's Avatar
 
Join Date: Mar 2006
Location: Ohio
Posts: 34,675
Re: Another new symptom, fatigue

Fatigue is a very common w/d symptom. But, like all the others, it will pass in time.
__________________
aka LC
aka Laurie C.


Paxil, 20 mg since 1997, for IBS
Two unsuccessful attempts to quit.
Started tapering 11/27/06
PAXIL FREE 12/29/07


Today is the best day, EVER!
LCrawford67 is offline   Reply With Quote
Old 04-19-2012, 02:38 PM   #4
miriza
 
miriza's Avatar
 
Join Date: Sep 2011
Posts: 1,577
Re: Another new symptom, fatigue

I have it on and off
__________________
*Poly-drugged since May 2011 (14 meds in 4 months-paradox. reactions to all). From mild anxiety to almost psychosis on meds. IT IS THE MEDS, NOT ME!
*Elavil:
75 mg -> 37.5 (12d)
Imipramine:
37.5 mg -> 0 (1 mo,10/08/11): akathisia!
5 mg -> 0 (1 mo,11/29/11)
Now in w/d hell and missing my old self.
Please go to http://www.askapatient.com and leave a review of your med(s) and w/d experience.
miriza is offline   Reply With Quote
Old 04-19-2012, 05:01 PM   #5
andy013
 
Join Date: Jul 2011
Posts: 321
Re: Another new symptom, fatigue

I sometimes get this. I used to get it quite often when I first stopped citalopram. I remember feeling like I had been sedated or something because I was so groggy. It'll probably come and go for a while.
andy013 is offline   Reply With Quote
Old 04-20-2012, 03:51 AM   #6
Norma
 
Norma's Avatar
 
Join Date: Sep 2009
Posts: 421
Re: Another new symptom, fatigue

I have had fatique issues for a while now. I have gotten so frustrated that I went to the doctor and had blood tests run. I am waiting for results now.

Its extremely frustrating when you want to get things done but can't because your just too tired...
__________________
Summer 1999 stress overload, declining health
December 1999 Doctor diagnoses depression & anxiety, 20mg paxil.
January 2000 to May 2009 Paxil dosage rises to 40mg. Numerous failed attempts to quit.
June to July 2009 too fast taper, wind up in ER. Read paxilprogress and decide to stabilize at 30mg.
Sept '09 through summer '11 slowly tapered to 9mg.
Aug '11 Updosed to 14mg
Continue taper at 5% each month
As of June 2012 10mg.
Norma is offline   Reply With Quote
Old 04-20-2012, 11:45 AM   #7
Bob50UF
 
Join Date: Apr 2010
Location: Gainesville, FL
Posts: 151
Re: Another new symptom, fatigue

I have had fatigue throughout wd and still have it. All bloodwork normal
__________________
Lexapro October 06 - Jul 07 for anxiety
c/t no problems

Paxil 40mg for Anx. Feb 08 - July 09
Aug 09 - 30mg
Nov 09 - 20 mg
Dec 09 - 10 mg
Feb 10 - 5 mg
last dose: Feb 25th

Followed by 5 weeks of fatigue then suddenly out of control physiological and mental anxiety.

started 10mg paxil on April 11, 2010 on to begin slow taper.
Jan 2011 - reached 3.2 mg
May 20th, 2011 - DONE!
Bob50UF is offline   Reply With Quote
Reply


Currently Active Users Viewing This Thread: 1 (0 members and 1 guests)
 
Thread Tools

Forum Jump


All times are GMT -6. The time now is 09:56 AM.


We are not in any way affiliated with Paxil's manufacturer GlaxoSmithKline.
Our ideas and suggestions are anecdotal, inspirational, and they work.

Get the best web browser, FireFox

Powered by vBulletin® Version 3.6.5
Copyright ©2000 - 2014, Jelsoft Enterprises Ltd.